# SDR USAA2013110800002

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 30,296 hours, 23,492 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN ACFT DURING TAKEOFF, DESCENT AND LANDING.  DESCRIBED AS A SOUR ODOR.   MAINTENANCE TROUBLESHOT CABIN AIR QUALITY AND JC 26L00021004,  DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS.  FOUND SOURCE OF ODOR TO BE THE NR 2 ENGINE LPT SHAFT SEAL.  REPLACED LPT PLUG O-RING IAW AMM 72-55-00-960-002-A.  NO EVIDENCE OF OIL LEAK NOTED AFTER ENGINE RUN.
